Electron. J. Diff. Equ., Vol. 2009(2009), No. 148, pp. 1-6.

A remark on the regularity for the 3D Navier-Stokes equations in terms of the two components of the velocity

Sadek Gala

In this note, we study the regularity of Leray-Hopf weak solutions to the Navier-Stokes equation, with the condition
 \nabla (u_{1},u_{2},0)
 \in L^{\frac{2}{1-r}}(0,T; \dot{\mathcal{M}}_{2,3/r} (\mathbb{R}^3) ,
where $\dot{\mathcal{M}}_{2,3/r}(\mathbb{R}^3)$ is the Morrey-Campanato space for $0<r<1$. Since
 L^{1/3}(\mathbb{R}^3)\subset \dot{X}_r( \mathbb{R}^3)
 \subset \dot{\mathcal{M}}_{2,3/r}(\mathbb{R}^3),
the above regularity condition allows us to improve the results obtained by Fan and Gao [6].

Submitted November 5, 2009. Published November 25, 2009.
Math Subject Classifications: 35Q30, 35K15, 76D05.
Key Words: Navier-Stokes equations; regularity criterion; Morrey-Campanato spaces.

Show me the PDF file (209 KB), TEX file, and other files for this article.

Sadek Gala
Department of Mathematics, University of Mostaganem
Box 227, Mostaganem 27000, Algeria
email: sadek.gala@gmail.com

Return to the EJDE web page